# SDR SWIA2019120946841

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 33,914 hours, 33,479 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SMALL SECTION OF SEAT TRACK JUST AFT OF FS 559+80 TO FS 559+96 RBL 9 HAS CORROSION  (C-CHECK) RO 12/6/2019  BLENDED OUT DAMAGE AND RESTORED FINISH TO SEAT TRACK AFT OF FS559+80 TO FS559+96.  IAW SRM.
